MAUDE Adverse Event Report: AV-TEMECULA-CT MITRACLIP SYSTEM CLIP DELIVERY SYSTEM; MITRACLIP DELIVERY SYSTEM

AV-TEMECULA-CT MITRACLIP SYSTEM CLIP DELIVERY SYSTEM; MITRACLIP DELIVERY SYSTEM
Catalog Number CDS0201
Health Effect - Clinical Codes Fatigue (1849); Mitral Regurgitation (1964)
Date of Event 07/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The expiration date and date of manufacture are reported as unknown because it could not be confirmed which of two clips experienced the slda; therefore, the information is reported as follows: lot number: 50910u234; date of manufacture: 09/11/2015; expiration date: 09/30/2016.Lot number: 51010u107; date of manufacture: 10/12/2015; expiration date: 10/31/2016.The devices were not returned for analysis.A review of the complaint history did not indicate a lot-specific quality issue.The reported patient effect of worsening mitral regurgitation, as listed in the mitraclip system instructions for use, is a known possible complication associated with mitraclip procedures.All available information was investigated and the reported slda appears to be related to patient morphology/pathology.The reported mr appears to be due to the slda and the fatigue, a cascading effect of the mr.Based on the information reviewed, there is no indication of a product quality issue with respect to design, manufacturing or labeling of the devices.
 
Event or Problem Description
This is filed to report the single leaflet device attachment (slda).It was reported that two mitraclips were implanted on (b)(6) 2016 reducing mitral regurgitation (mr) from grade 4 to 1.On (b)(6) 2017 the patient was unusually tired and went in for a check up.A transthoracic echocardiogram was performed and found a suspected slda and an mr of 4.A transesophageal echocardiogram was performed on (b)(6) 2017 which confirmed the slda and a second mitraclip procedure was performed, implanting two additional clips and reducing the mr to grade 1.No additional information was provided.

Brand Name
MITRACLIP SYSTEM CLIP DELIVERY SYSTEM
Common Device Name
MITRACLIP DELIVERY SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6771639
Report Number2024168-2017-06461
Device Sequence Number16454559
Product Code NKM
UDI-Device Identifier08717648195914
UDI-Public08717648195914
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCDS0201
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2017
Initial Report FDA Received Date08/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OTHER IMPLANTED CLIP
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR
Patient Weight42